# SDR USAA2014011300005

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 43,918 hours, 16,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE EMERGENCY LIGHT LENS BROKEN AT ROW 8 LT.  R & R EMERGENCY LIGHT LENS AT ROW 8 LT.
